Alert archive / Pennsylvania / Flash Flood Warnings in 2018

Flash Flood Warning 17, NWS State College, PA

July 23, 2018Dauphin County, Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 23, 2018, 4:32 AM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2018, 4:32 AM EDT (08:32 UTC)
Expired
Jul 23, 2018, 7:30 AM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 143 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 6:00 AM EDTFLASH FLOODPine Grove, PANUMEROUS FLOODED ROADS AND WATER RESCUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1533 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1533 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

048 
WGUS51 KCTP 230832
FFWCTP
PAC043-075-107-231130-
/O.NEW.KCTP.FF.W.0017.180723T0832Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
432 AM EDT MON JUL 23 2018

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  South central Schuylkill County in central Pennsylvania...
  Southeastern Dauphin County in south central Pennsylvania...
  Lebanon County in south central Pennsylvania...

* Until 730 AM EDT..

* At 430 AM EDT, Doppler radar indicated heavy rain from repeated 
  thunderstorms which have moved across the warned area. Up to two 
  inches of rain have already fallen. Flash flooding is already 
  occurring. 

* Some locations that will experience flooding include...
  Lebanon, Hershey, Middletown, Palmyra, Annville, Hummelstown,
  Cornwall, Campbelltown, Pleasant Hill, Sand Hill, Lebanon South,
  Pine Grove, Cleona, Avon, Fredericksburg, Royalton, Quentin, Timber
  Hills, Mount Gretna Heights and Harper Tavern.

The rainfall looks like it will taper off this morning. Additional 
rainfall through 7 AM EDT should be an inch or less.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.

&&

LAT...LON 4052 7633 4049 7644 4043 7634 4025 7636
      4024 7644 4018 7662 4019 7674 4048 7668
      4065 7632

$$

Dangelo
1 follow-up statement
806 
WGUS71 KCTP 231041
FFSCTP

Flash Flood Statement
National Weather Service State College PA
641 AM EDT MON JUL 23 2018

PAC043-075-107-231130-
/O.CON.KCTP.FF.W.0017.000000T0000Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Schuylkill PA-Dauphin PA-Lebanon PA-
641 AM EDT MON JUL 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTH CENTRAL SCHUYLKILL...SOUTHEASTERN DAUPHIN AND LEBANON
COUNTIES...

At 636 AM EDT, local law enforcement reported flash flooding 
occurring across a good portion of Lebanon County and western 
Schuylkill County. Many roads are closed. As much as four inches of 
rain have already fallen. Additional rain is expected through the 
morning, but flood waters are starting to recede in the city of 
Lebanon. 

Some locations that will experience flooding include...
Lebanon, Hershey, Middletown, Palmyra, Annville, Hummelstown,
Cornwall, Campbelltown, Pleasant Hill, Sand Hill, Lebanon South, Pine
Grove, Cleona, Avon, Fredericksburg, Royalton, Quentin, Timber Hills,
Mount Gretna Heights and Harper Tavern.

This warning may need to be extended at some point, or additional 
warnings may become necessary as more thunderstorms with heavy rain 
are expected throughout the day and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4052 7633 4049 7644 4043 7634 4025 7636
      4024 7644 4018 7662 4019 7674 4048 7668
      4065 7632

$$

Dangelo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:07 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 23, 2:07 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
207 AM EDT Mon Jul 23 2018

.SYNOPSIS...
An extended wet pattern with frequent rounds of rain will
elevate the risk of flooding across parts of central
Pennsylvania through at least mid-week. Drier air will try to
work in late in the week.

&&

.NEAR TERM /UNTIL 11 AM THIS MORNING/...
Firehose of moisture still directed into the region from the S.
Multiple storms rolling through the very wet area from
Harrisburg to Gettysburg needs to be watched very carefully, but
the cells are moving very fast and the torrential rain is only
there for a few minutes. Trouble is that there are more storms
to our S. Good news is on the immediate horizon for the latter
half of the night, though. Looks like a dry air, perhaps a sign
of subsidence, is right behind the few showers in MD. This lull
should last for a few hours, but showers/storms will rejuvinate
around or perhaps before sunrise. This puts us right back in the
thick of it.

Am starting to consider yet another flood watch for the area
E of UNV and S of IPT where the rainfall has been and could
again be excessive. Will think more about this and talk to
neigbors and WPC on their thoughts.

&&

.SHORT TERM /11 AM THIS MORNING THROUGH 6 PM TUESDAY/...
*Multi-day heavy to excessive rain risk continues over parts of
 south central PA

An extensive wet pattern will continue to raise concerns for
flash and small stream flooding through the short term period.
The repeated rounds of showers and storms will also push many of
the smaller rivers/larger creeks in the srn half of the area to
bank full or out of their banks. Base flow is already much
higher than just back on Sat, and FFG values are just an inch or
so in the SC & SE counties. Atmospheric river set-up with deep
layer south-southeast flow will maintain very high (2-2.25") PWs
and support intense rain rates. Much like the last 28 hours,
though, the cell motion will be very quick, and it will take
training to make things dangerous. But, that is getting to be a
higher and higher probability as each day of this moisture feed
continues.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
By Tuesday, filling upper trough off to our west will remain
nearly stationary or even retrograde a little as strong broad
ridge forms over the western U.S. For PA, long fetch moist
southerly low-level flow continues for much of the week, with
upper flow turning more SW/W. Not much to inhibit daily
convection along this river of high PWAT air over the region,
so very efficient precip producers that could exacerbate
flooding situation after several days of noteworthy rains could
continue to bring potential flooding impacts through much of the
week.

Best daily chances for tstorms shifts to western/central
sections early in the week (as ridge briefly edges in from the
east) before precip shifts eastward Thu as a cold frontal
boundary finally pushes across the state. The weekend looks
drier yet scattered showers may persist.

Though it will be quite muggy, temperatures will be at or
slightly below below normal much of the week.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Firehose of moisture from south to north over the next three
days will play havoc with flight catiegories through midweek.
Expect flucuations from VFR to IFR and back in only minutes of
time as streams of moisture and associated convection move over
all airfields.

In the short term, a plume of moisture is moving north along
the Susquehanna river. This will affect KMDT, KLNS and KIPT
through sunrise. Airfields west of this line will have VCSH and
visibility and ceiling reductions to MVFR in BR at times.

As heating returns during the daylight hours, -RA and TSRA will
redevelop over a majority of the area during the afternoon.
This will diminish after sunset - only to repeat again on Monday
night and Tuesday...and points well into the future.

.Outlook...

Tue-Fri...Frequent showers/isolated T'storms with associated
MVFR/IFR restrictions. TSRA most numerous in PM.

&&

.HYDROLOGY...
2 to 6 inches of rain in the past 36 hours has produced
significant rises on small streams and creeks. An extensive wet
pattern this week with frequent rounds of rain and daily
downpours will elevate the risk of river (small stream/creek)
flooding through late week.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Ross/Steinbugl
LONG TERM...Ross/RXR
AVIATION...Dangelo/Tyburski
HYDROLOGY...
Hazardous weather outlook, Jul 23, 4:03 AM EDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
403 AM EDT Mon Jul 23 2018

PAZ004-005-010-011-017-024-033-240815-
Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset-
403 AM EDT Mon Jul 23 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An extended period of wet weather with frequent rounds of showers and
thunderstorms rain will increase the risk of flooding through late
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ006-012-018-025-034-037-041-042-240815-
Potter-Northern Clinton-Northern Centre-Blair-Bedford-Tioga-
Northern Lycoming-Sullivan-
403 AM EDT Mon Jul 23 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Heavy rain from showers and thunderstorms is possible. Some localized
areas may experience minor flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An extended period of wet weather with frequent rounds of showers and
thunderstorms rain will increase the risk of flooding through late
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ019-026>028-035-036-045-046-049>053-056>059-063>066-240815-
Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-Franklin-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
403 AM EDT Mon Jul 23 2018

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

An extended period of wet weather with frequent rounds of showers and
thunderstorms rain will increase the risk of flooding through late
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 22, 10:51 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1051 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HEAVY RAIN       1 W GETTYSBURG          39.83N  77.25W
07/22/2018  M4.87 INCH       ADAMS              PA   PUBLIC

            24-HOUR RAINFALL.

0555 AM     HEAVY RAIN       1 SW STOUFFERSTOWN      39.92N  77.64W
07/22/2018  M3.50 INCH       FRANKLIN           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0600 AM     HEAVY RAIN       HERNDON                 40.71N  76.85W
07/22/2018  M3.00 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0622 AM     HEAVY RAIN       AARONSBURG              40.90N  77.45W
07/22/2018  M2.04 INCH       CENTRE             PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0636 AM     HEAVY RAIN       WEST MANHEIM            39.72N  76.92W
07/22/2018  M4.22 INCH       YORK               PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0645 AM     HEAVY RAIN       LOCK HAVEN              41.14N  77.45W
07/22/2018  M2.91 INCH       CLINTON            PA   PUBLIC

            24-HOUR RAINFALL.

0650 AM     HEAVY RAIN       WAYNE HEIGHTS           39.74N  77.55W
07/22/2018  M3.24 INCH       FRANKLIN           PA   PUBLIC

            24-HOUR RAINFALL.

0650 AM     HEAVY RAIN       2 WSW LEWISBURG         40.95N  76.93W
07/22/2018  M2.90 INCH       UNION              PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       LEMONT                  40.81N  77.82W
07/22/2018  M2.31 INCH       CENTRE             PA   NWS EMPLOYEE

            24-HOUR RAINFALL.

0714 AM     HEAVY RAIN       1 N HUGHESVILLE         41.25N  76.73W
07/22/2018  M1.50 INCH       LYCOMING           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0720 AM     HEAVY RAIN       1 S NEW SALEM           39.89N  76.79W
07/22/2018  M2.00 INCH       YORK               PA   PUBLIC

            24-HOUR RAINFALL.

0726 AM     HEAVY RAIN       WAYNESBORO              39.75N  77.58W
07/22/2018  M3.70 INCH       FRANKLIN           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0751 AM     HEAVY RAIN       1 S POLKTOWN            39.75N  77.63W
07/22/2018  M3.77 INCH       FRANKLIN           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0757 AM     HEAVY RAIN       HERSHEY                 40.28N  76.65W
07/22/2018  M1.60 INCH       DAUPHIN            PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0825 AM     HEAVY RAIN       3 SW PILLOW             40.61N  76.84W
07/22/2018  M2.70 INCH       DAUPHIN            PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0831 AM     HEAVY RAIN       STORMSTOWN              40.79N  78.02W
07/22/2018  M1.74 INCH       CENTRE             PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0840 AM     HEAVY RAIN       GREENCASTLE             39.79N  77.73W
07/22/2018  M2.29 INCH       FRANKLIN           PA   COCORAHS

            24-HOUR RAINFALL.

0851 AM     HEAVY RAIN       BIGLERVILLE             39.93N  77.25W
07/22/2018  M5.29 INCH       ADAMS              PA   EMERGENCY MNGR

            24-HOUR RAINFALL.

0852 AM     HEAVY RAIN       MONTANDON               40.96N  76.86W
07/22/2018  M2.88 INCH       NORTHUMBERLAND     PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0924 AM     HEAVY RAIN       PLEASANT GAP            40.86N  77.74W
07/22/2018  M3.38 INCH       CENTRE             PA   NWS EMPLOYEE

            24-HOUR RAINFALL.

0926 AM     HEAVY RAIN       EAST END                40.52N  78.38W
07/22/2018  M1.66 INCH       BLAIR              PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

1200 PM     HEAVY RAIN       1 W SYLVAN DELL         41.23N  76.96W
07/22/2018  M3.70 INCH       LYCOMING           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

1200 PM     HEAVY RAIN       CHAMBERSBURG            39.93N  77.66W
07/22/2018  M3.41 INCH       FRANKLIN           PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

1256 PM     HEAVY RAIN       WILLIAMSPORT            41.24N  77.02W
07/22/2018  M3.62 INCH       LYCOMING           PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0132 PM     HEAVY RAIN       PARK HILLS              40.80N  77.90W
07/22/2018  M2.50 INCH       CENTRE             PA   TRAINED SPOTTER

            24-HOUR RAINFALL.

0134 PM     HEAVY RAIN       YORK                    39.96N  76.73W
07/22/2018  M1.94 INCH       YORK               PA   EMERGENCY MNGR

            24-HOUR RAINFALL.

0134 PM     HEAVY RAIN       WATERVILLE              41.22N  76.38W
07/22/2018  M3.20 INCH       COLUMBIA           PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0147 PM     HEAVY RAIN       WEST MILTON             41.01N  76.88W
07/22/2018  M2.76 INCH       UNION              PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0151 PM     HEAVY RAIN       LEBANON                 40.34N  76.42W
07/22/2018  M1.84 INCH       LEBANON            PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0153 PM     HEAVY RAIN       1 E GETTYSBURG          39.83N  77.22W
07/22/2018  M5.17 INCH       ADAMS              PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0213 PM     HEAVY RAIN       KELLY CROSSROADS        41.02N  76.94W
07/22/2018  M4.00 INCH       UNION              PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0259 PM     HEAVY RAIN       SUMMERDALE              40.31N  76.93W
07/22/2018  E3.50 INCH       CUMBERLAND         PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0323 PM     HEAVY RAIN       1 W LINDEN              41.23N  77.16W
07/22/2018  M4.70 INCH       LYCOMING           PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0402 PM     HEAVY RAIN       JERSEY SHORE            41.20N  77.27W
07/22/2018  M3.41 INCH       LYCOMING           PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

0532 PM     HEAVY RAIN       ORRSTOWN                40.06N  77.61W
07/22/2018  M3.25 INCH       FRANKLIN           PA   SOCIAL MEDIA

            24-HOUR RAINFALL.

&&

EVENT NUMBER CTP1801986 CTP1801985 CTP1801984 CTP1801987 CTP1801988
CTP1801989 CTP1801990 CTP1801995 CTP1801991 CTP1801992 CTP1801994
CTP1801998 CTP1801993 CTP1801999 CTP1801996 CTP1801997 CTP1802003
CTP1802000 CTP1802001 CTP1802002 CTP1802008 CTP1802004 CTP1802005
CTP1802007 CTP1802009 CTP1802006 CTP1802017 CTP1802012 CTP1802016
CTP1802015 CTP1802014 CTP1802018 CTP1802013 CTP1802011 CTP1802010

JRB

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:13 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Perry, York6 hr
Jul 23, 3:43 AM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill3 hr
Jul 23, 3:59 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Centre, Clinton, Columbia and 20 more4 days
Jul 23, 4:47 AM EDTRiver Flood WarningCTPLebanon, Schuylkill4 days
Jul 23, 4:48 AM EDTAreal Flood AdvisoryCTPColumbia, Montour, Northumberland, Schuylkill3 hr
Jul 23, 4:52 AM EDTSpecial Weather StatementCTPColumbia38 min
Jul 23, 4:58 AM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Perry2 hr
Jul 23, 5:44 AM EDTFlash Flood WarningCTPColumbia, Montour, Northumberland, Schuylkill3 hr
Jul 23, 5:51 AM EDTSpecial Weather StatementCTPJuniata, Perry54 min
Jul 23, 6:24 AM EDTRiver Flood WarningCTPDauphin, Lebanon5 days
Jul 23, 7:16 AM EDTAreal Flood AdvisoryCTPBedford, Franklin, Fulton, Huntingdon3 hr
Jul 23, 8:06 AM EDTAreal Flood WarningCTPColumbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 2 more6 hr
Jul 23, 8:41 AM EDTAreal Flood AdvisoryCTPLycoming, Sullivan5 hr
Jul 23, 11:02 AM EDTRiver Flood WarningCTPDauphin4 days
Jul 23, 12:41 PM EDTSpecial Weather StatementCTPSnyder49 min
Jul 23, 12:54 PM EDTSpecial Weather StatementCTPSnyder36 min
Jul 23, 1:13 PM EDTSpecial Weather StatementCTPCentre32 min
Jul 23, 1:23 PM EDTSevere Thunderstorm WarningCTPCentre52 min
Jul 23, 1:38 PM EDTSpecial Weather StatementCTPLycoming37 min
Jul 23, 1:47 PM EDTAreal Flood WarningCTPDauphin, Lancaster, Lebanon, Northumberland, Schuylkill, York9 hr
Jul 23, 2:17 PM EDTSpecial Weather StatementCTPCumberland28 min
Jul 23, 2:18 PM EDTSevere Thunderstorm WarningCTPTioga57 min
Jul 23, 3:05 PM EDTSpecial Weather StatementCTPJuniata, Mifflin40 min
Jul 23, 4:31 PM EDTSpecial Weather StatementCTPHuntingdon44 min
Jul 23, 5:36 PM EDTRiver Flood WarningCTPHuntingdon3 days
Jul 23, 5:50 PM EDTAreal Flood AdvisoryCTPLancaster115 min
Jul 23, 5:51 PM EDTSpecial Weather StatementCTPCentre39 min
Jul 23, 6:46 PM EDTSpecial Weather StatementCTPClinton, Potter29 min
Jul 23, 6:56 PM EDTSpecial Weather StatementCTPCumberland, Juniata, Perry64 min
Jul 23, 7:18 PM EDTSpecial Weather StatementCTPTioga57 min

Nearby

Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.